# SDR CA140829003

- Difficulty date: August 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2420 · AC Generation System
- Part: Frequency Gen
- Part number: GL51111035
- Condition: Failed
- Location: Nr 1
- Part time: 3,451 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT RECENTLY HAD A NR 1 VFG OIL PUMP FRACTURE FAILURE. AIRCRAFT LANDED WITHOUT ANY ADDITIONAL ISSUES FOLLOWING THE DISINTEGRATION OF THE NR 1 GENERATOR AFTER APPROX. ONE HOUR INTO THE FLIGHT. THE VFG INSTALLED WAS A -5.  THERE WAS COWLING DAMAGE DUE TO THE DEBRIS AND OIL PENETRATION OF THE BASE MATERIAL.
